# SDR REXA2022040800567

- Difficulty date: March 14, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE AT FLOOR LEVEL FS 280, COCKPIT DOOR THRESHOLD IS CORRODED. - REPLACED "J" ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01.
